# SDR ASOA20130409051

- Difficulty date: April 9, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N16525
- Make and model: Emb EMB-135LR
- Aircraft serial: 145403
- Aircraft time: 18,525 hours, 16,222 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN GOUGED FRAME 19 TO 20. A DOUBLER REPAIR PERFORMED IAW SRM 53-21-01, AND ACFT APPROVED FOR RETURN TO SERVICE.
